Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sexual intercourse, itch under penis head, two hard pimples. History of HPV. Do my symptoms indicate recurrence of HPV?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
Hi Doctors...42 year old male...last week sexual intercourse with wife...next morning woke up with a slight itch under head of penis in foreskin...day later pulled foreskin back and observed 2 small whiteheads..looks like pimples but hard...full disclosure I was diagnosed with HPV 20 years ago...very familiar with signs and symptoms but I've never noticed this before...these whiteheads cause no problems but do not seem to be going away...any thoughts?
Posted Mon, 30 Apr 2012 in Men's Health
 
 
Answered by Dr. Rajiv goel 5 hours later

Dear,

There is a good possibility that what you are having is fungal Balanitis. You need to inquire your wife if she is troubled. Both of you need to be treated under the care of an urologist with oral as well local antifungal medications. Also get yourself checked to rule out onset of Diabetes.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor